A.s. approximation results for multiplicative stochastic integrals
Séminaire de probabilités de Strasbourg, Tome 16 (1982), p. 384-391
@article{SPS_1982__16__384_0,
     author = {Karandikar, Rajeeva L.},
     title = {A.s. approximation results for multiplicative stochastic integrals},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {16},
     year = {1982},
     pages = {384-391},
     zbl = {0502.60042},
     mrnumber = {658700},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1982__16__384_0}
}
Karandikar, Rajeeva L. A.s. approximation results for multiplicative stochastic integrals. Séminaire de probabilités de Strasbourg, Tome 16 (1982) pp. 384-391. http://www.numdam.org/item/SPS_1982__16__384_0/

[1]. Bichteler (K.). Stochastic integration and Lp theory of semimartingales. Ann. Prob. 9, 1981, p. 49-89. | MR 606798 | Zbl 0458.60057

[2]. Bichteler (K.). Stochastic integrators. Bull. A.M.S. 1 ( new ser.) 1979, p. 761-765. | MR 537627 | Zbl 0416.60066

[3]. Dellacherie (C.). Quelques applications du lemme de Borel-Cantelli à la théorie des semimartingales. Sém. Prob. XII, 1978, p. 742-745 ( Lecture Notes in M. 649, Springer-Verlag ). | Numdam | MR 520041 | Zbl 0375.60054

[4]. Emery (M.). Stabilité des solutions des équations différentielles stochastiques. Application aux intégrales multiplicatives stochastiques. ZW 41, 1978, p.241-262. | MR 464400 | Zbl 0351.60054

[5]. Emery (M.). Equations différentielles stochastiques lipschitziennes. Etude de la stabilité. Sém. Prob. XII, 1979, p. 281-293 ( Lecture Notes in M. n°721 ). | Numdam | MR 544801 | Zbl 0408.60064

[6]. Ibero (M.). Intégrales stochastiques multiplicatives et construction de diffusions sur un groupe de Lie. Bull. Soc. Math. France, 100, 1976, p. 175-191. | MR 517986 | Zbl 0337.60052

[7]. Ito (K.) and Watanabe (S.). Introduction to stochastic differential equations. Proc. Intern. Symp. S.D.E. Kyoto, 1976. Kinokuniya Publ. Tokyo. | Zbl 0405.60058

[8]. Karandikar (R.L.). Pathwise solutions of stochastic differential equations. To appear in Sankhya. | MR 666376 | Zbl 0507.60047

[9]. Kazamaki (N.). On a stochastic integral equation with respect to a weak martingale. Tohoku M. J. 26, 1974, p. 53-63. | MR 358991 | Zbl 0302.60036

[10] Kazamaki (N.). Changes of time, stochastic integrals, and weak martingales. ZW 22, 1972, p. 25-32. | MR 310966 | Zbl 0213.19304

[11].Masani (P.R.). Multiplicative Riemann integration in normed rings. Trans. Amer. M. Soc. 61, 1947, p. 147-192. | MR 18719 | Zbl 0037.03802

[12]. Metivier (M.) et Pellaumail (J.).On a stopped Doob inequality and general stochastic equations. Ann. Prob. 8, 1980, p. 96-114. | MR 556417 | Zbl 0426.60059